# SDR ABXR2020042300020

- Difficulty date: April 16, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STA 1065 LOWER INTERNAL SKIN AND STRINGERS BETWEEN FUSELAGE DRAINS HAVE SURFACE CORROSION. BLEND OUT REQUIRED AT CORRODED AREA, REMOVED CORRODED AREA AT LOWER FUSELAGE SKIN STA 1080 TO STA 1131, STRINGER 38L TO 38R IAW B767-200 SRM 53-60-01 ALLOWABLE DAMAGE 2.DID UT INSP FOUND TO OUT OF LIMITS INSTALLED DOUBLER AND TRIPLER IAW REA47401REA14 REV A
